# SDR IPXA1670460

- Difficulty date: November 27, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587666
- Condition: Punctured
- Location: Bs 749
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECK FLOOR PANEL BS 749, RBL 39.0 HAS A 1.5 DIA DENT WITH PUNCTURE IN TO CORE. DAMAGE IS 1.5" DIA.  REPAIRED IAW SRM 53-00-50-2R, 4D.
